EconPapers    
Economics at your fingertips  
 

On the Relationship between the Inhomogeneous Wave and Helmholtz Equations in a Fractional Setting

Mateo Dulce () and Alexander Getmanenko ()

Abstract and Applied Analysis, 2019, vol. 2019, 1-9

Abstract: We study convergence of solutions of a space and time inhomogeneous fractional wave equation on the quarter-plane to the stationary regime described by solutions of the Helmholtz equation.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2019/1483764.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2019/1483764.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:1483764

DOI: 10.1155/2019/1483764

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-30
Handle: RePEc:hin:jnlaaa:1483764